Botox has destroyed my life

Our PurseForum community is made possible by displaying online advertisements to our visitors.
Please consider supporting us by disabling your ad blocker. Thank you!
  1. I first used Botox in October 2012. I have been sick since then and I have used it 4 times since. Last time being in November 2013. I did not know what was causing my illness until 2 weeks after my last Botox treatment. Each time it was used on my forehead. Never more than 20 units of Botox at a time.

    I have a serious immune reaction. And how I found out was thru a Botox commercial which states that side effects could include difficulty breathing etc. I have constant respiratory issues. From never having asthma before to severe asthma over night. I was hospitalized more than 4 times in the past year. I have been on multiple steroid medications and a million other medications. I have severe fatigue. Slurred speech. Sinus infections. Loss of smell and taste for months at a time.

    I am now 2 and half months since my last Botox. I want my life back. I have no energy and I'm always sick.

    I even found a website with people I can relate to. Botoxsupportcommunity.com.

    That's the best thing that has happened to me. Because no one believed me that it's the Botox until I found this website just a few weeks ago. I'm only sharing this just in case someone else out there has unexplained symptoms like mine. It is a very rare reaction but it does happen. I was tested for soooo many other things until we found hot what it was. And all because of the Botox commercial.
     
  2. Hi there, I'm so sorry to hear that you've suffered adverse reactions towards Botox. I would be terrified if that happened to me. I hope you're feeling better.
     
  3. Thank you Jesse! It's one day at a time.
     
  4. :hugs:
    Sorry :sad:
    I've never had Botox, does this improve as the Botox wears off?
     
  5. Have your doctor check you for myasthenia gravis, a neuromuscular disorder. Botox can exacerbate MG symptoms in some people.
     
  6. as far as i'm aware your reaction to botox is quite rare. Im sorry you had to go through that! hope you are better now x